A general mean value theorem

Research output: Contribution to journalArticle

Abstract

In this note a general Cauchy-type mean value theorem for the ratio of functional determinants is offered. It generalizes Cauchy's and Taylor's mean value theorems as well as other classical mean value theorems.

Original languageEnglish
Pages (from-to)161-172
Number of pages12
JournalPublicationes Mathematicae
Volume89
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2016

Fingerprint

Mean value theorem
Cauchy
Taylor's theorem
Determinant
Generalise

Keywords

  • Mean value theorem
  • Quasi differential operators
  • Wronski determinant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A general mean value theorem. / Páles, Z.

In: Publicationes Mathematicae, Vol. 89, No. 1-2, 01.01.2016, p. 161-172.

Research output: Contribution to journalArticle

Páles, Z. / A general mean value theorem. In: Publicationes Mathematicae. 2016 ; Vol. 89, No. 1-2. pp. 161-172.
@article{bc4c66a3ce424026a5aa867e070dab06,
title = "A general mean value theorem",
abstract = "In this note a general Cauchy-type mean value theorem for the ratio of functional determinants is offered. It generalizes Cauchy's and Taylor's mean value theorems as well as other classical mean value theorems.",
keywords = "Mean value theorem, Quasi differential operators, Wronski determinant",
author = "Z. P{\'a}les",
year = "2016",
month = "1",
day = "1",
doi = "10.5486/PMD.2016.7443",
language = "English",
volume = "89",
pages = "161--172",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1-2",

}

TY - JOUR

T1 - A general mean value theorem

AU - Páles, Z.

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this note a general Cauchy-type mean value theorem for the ratio of functional determinants is offered. It generalizes Cauchy's and Taylor's mean value theorems as well as other classical mean value theorems.

AB - In this note a general Cauchy-type mean value theorem for the ratio of functional determinants is offered. It generalizes Cauchy's and Taylor's mean value theorems as well as other classical mean value theorems.

KW - Mean value theorem

KW - Quasi differential operators

KW - Wronski determinant

UR - http://www.scopus.com/inward/record.url?scp=85045296857&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85045296857&partnerID=8YFLogxK

U2 - 10.5486/PMD.2016.7443

DO - 10.5486/PMD.2016.7443

M3 - Article

VL - 89

SP - 161

EP - 172

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1-2

ER -